Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 53, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Jun 10, 2006, 6:02 AM CDT for Walton County, Florida. It took effect at Jun 10, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2006, 6:02 AM CDT (11:02 UTC)
- In effect from
- Jun 10, 2006, 11:00 AM CDT
- Expired
- Jun 10, 2006, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 11.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1935 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 101102 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 602 AM CDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .DRY HIGH PRESSURE OVER THE REGION AND UNSEASONABLY WARM TEMPERATURES WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS IN EXCESS OF FOUR HOURS ACROSS THE NORTHWEST FLORIDA PANHANDLE TODAY. GULF MOISTURE WILL GRADUALLY RETURN TO THE REGION SUNDAY THROUGH EARLY NEXT WEEK WHICH WILL KEEP AFTERNOON RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. FLZ001-003-005-101915- /O.UPG.KMOB.FW.A.0044.060610T1700Z-060610T2300Z/ /O.NEW.KMOB.FW.W.0053.060610T1600Z-060611T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 602 AM CDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ002-004-006-008-101915- /O.NEW.KMOB.FW.W.0053.060610T1600Z-060611T0000Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- COASTAL WALTON- 602 AM CDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KMOB 101912 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 212 PM CDT SAT JUN 10 2006 FLZ001>006-008-110000- /O.CON.KMOB.FW.W.0053.000000T0000Z-060611T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 212 PM CDT SAT JUN 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR MAINLY THE INTERIOR SECTIONS MORE THAN 5 MILES INLAND... A WEAK SEA BREEZE HAS MOVED ACROSS THE BEACHES THIS AFTERNOON... BRINGING A MORE MOIST AIR MASS TO THOSE AREAS. THE RED FLAG WARNING REMAINS IN EFFECT FOR THE INTERIOR OF THE COASTAL ZONES AND THE INLAND ZONES UNTIL 7 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jun 10, 4:45 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 10, 4:45 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CDT SAT JUN 10 2006
.SHORT TERM (TODAY AND TONIGHT)...GENERALLY DRY AND HOT CONDITIONS
CONTINUE TODAY AS DEEP LAYER RIDGING REMAINS ACROSS THE AREA.
SOMEWHAT ABOVE SEASONABLE TEMPERATURES FOLLOW FOR TONIGHT. /29
&&
.LONG TERM (MONDAY THROUGH FRIDAY)...STILL NOT MUCH TO PEG THE
FORECAST ON PER THE ANTICIPATED DEVELOPMENT IN THE WESTERN
CARIBBEAN. THE LATEST TROPICAL WEATHER OUTLOOK FROM NHC REMAINS
WATCHFUL FOR DEVELOPMENT...BUT A TROPICAL DEPRESSION HAS YET TO FORM
AS OF THIS ISSUANCE. MODEL SOLUTIONS CONTINUE TO VARY
WIDELY...ALTHOUGH A GENERAL CONSENSUS IS FOR A SYSTEM TO DEVELOP
TODAY AND CURVE TO THE EXTREME NORTHEAST GULF ON MONDAY. USED THIS
SCENARIO FOR THIS PACKAGE AS A BASIS FOR WIND DIRECTION WHICH ALSO
KEEPS RAIN CHANCES LOW THROUGH THE PERIOD. TEMPERATURES WILL
CONTINUE TO RUN ABOVE SEASONABLE LEVELS. /29
&&
.MARINE....HIGH PRESSURE OVER THE NORTH CENTRAL GULF WILL WEAKEN
THROUGH MONDAY AS AN AREA OF LOW PRESSURE OVER THE WESTERN CARIBBEAN
MOVES INTO THE SOUTHERN GULF. THE AREA OF LOW PRESSURE WILL CONTINUE
TO MOVE NORTH THEN NORTHEAST AND MERGE WITH A WEAK FRONTAL BOUNDARY
MOVING OVER THE EAST CENTRAL GULF ON TUESDAY. WINDS AND SEAS WILL
BUILD SATURDAY NIGHT THROUGH MIDDAY MONDAY WITH THIS PASSING
SYSTEM. /32
&&
.FIRE WEATHER...DEWPOINTS CONTINUED TO VERIFY LOWER THAN EXPECTED
YESTERDAY DUE TO DRY AIR MIXING DOWN TO THE SURFACE DURING THE DAY.
ADJUSTED DEWPOINTS LOWER FOR TODAY TO ACCOUNT FOR SIMILAR
CONDITIONS. AFTERNOON RELATIVE HUMIDITIES CORRESPONDINGLY WILL FALL
BELOW CRITICAL LEVELS FOR THE NORTHWEST FLORIDA PANHANDLE WELL IN
EXCESS OF FOUR HOURS TODAY. MORE MOISTURE WILL BE AVAILABLE ON
SUNDAY WHICH SHOULD KEEP AFTERNOON RELATIVE HUMIDITIES ABOVE
CRITICAL LEVELS. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 94 72 95 73 / 0 10 10 20
PENSACOLA 93 75 93 75 / 0 10 10 20
DESTIN 91 76 91 76 / 0 10 20 20
EVERGREEN 96 65 97 68 / 0 10 10 10
WAYNESBORO 97 67 97 69 / 10 10 10 10
CAMDEN 96 66 97 70 / 0 10 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM TO 7 PM TODAY FOR THE FOLLOWING
ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND COASTAL WALTON.
MS...NONE.
GM...NONE.
&&
29 EVERSOLE/32 ESBENSENHazardous weather outlook, Jun 10, 5:50 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CDT SAT JUN 10 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101700- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 550 AM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD NOT BE REQUIRED THROUGH TONIGHT.
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.